# SDR ASAA2017061521068

- Difficulty date: June 15, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 39,895 hours, 11,834 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Packing
- Part number: 761560
- Condition: Leaking
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG FREQUENT SERVICING.   ACFT GROUNDED.  FOUND EXTERNAL STATIC LEAK ON CAP IAW CMM 24-11-85. REPLACED THEPACKING. RAN ENGINE FOR 10 MINUTES NO LEAKS NOTED.
